Blank Cover Image

Tôhoku mathematical journal. Second series = 東北數學雜誌. Second series

責任表示:
Mathematical Institute of Tohoku University
巻次(年次):
Vol. 1, no. 1 (Mar. 1949)-
出版情報:
Sendai, Japan : [Tôhoku University], 1949-
形態:
v. ; 27 cm
著者名:
継続前誌:
The Tôhoku mathematical journal = 東北數學雜誌 <AA00863942>
言語:
英語; フランス語; ドイツ語; イタリア語; 日本語
ISSN:
00408735
書誌ID:
AA00863953
フォーマット:
雑誌
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

名古屋大学理学部数学教室

Mathematical Institute, Faculty of Science, Nagoya University

Duke University Press

日本数学会

Mathematical Society of Japan

Pacific Journal of Mathematics

Massachusetts Institute of Technology

Massachusetts Institute of Technology

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

12 雑誌 史學雜誌

史学会(東京大学内)

史學會